Evaluating solutions on an elliptic problem in a gravitational gauge field theory

Jann-Long Chern National Central Universiy Sze-Guang Yang National Central University

Analysis of PDEs mathscidoc:1609.03005

J. Funct. Anal. , 265, (7), 1240–1263, 2010
An elliptic equation arising from the study o fstatic solutions with prescribed zeros and poles of the Einstein equations coupled with the classical sigma model and an Abelian gauge field, is considered. We classify the solutions and establish the uniqueness of radially symmetric solutions. We also complete a classification of symmetric solutions of an elliptic equation on the sphere.
No keywords uploaded!
[ Download ] [ 2016-09-07 22:08:56 uploaded by chern ] [ 154 downloads ] [ 0 comments ]
@inproceedings{jann-long2010evaluating,
  title={Evaluating solutions on an elliptic problem in a gravitational gauge field theory},
  author={Jann-Long Chern, and Sze-Guang Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907220856418017656},
  booktitle={J. Funct. Anal. },
  volume={265},
  number={7},
  pages={1240–1263},
  year={2010},
}
Jann-Long Chern, and Sze-Guang Yang. Evaluating solutions on an elliptic problem in a gravitational gauge field theory. 2010. Vol. 265. In J. Funct. Anal. . pp.1240–1263. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907220856418017656.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved